MathSciNet Relay Station
MathSciNet bibliographic data
MR2748365 (2012a:15026) 15A24 (65F35)
Jia, Guanjun; Gao, Dongjie Perturbation estimates for the nonlinear matrix equation $X-A\sp *X\sp qA=Q\ (0<q<1)$. J. Appl. Math. Comput. 35 (2011), no. 1-2, 295–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement